# SDR GYN2005F00000

- Difficulty date: November 4, 2004
- Submitted: August 12, 2005
- Operation: Air carrier
- System (JASC): 5100 · Standard Practices/Structures
- Part: Air Filter
- Part number: 2J47
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MFG SWITCHED FROM PN 1J47 TO PN 2J47.  THE PROBLEM IS THAT THE NEW STYLE FILTER IS SMALLER IN DIAMETER THAN THE OLD STYLE FILTER, AND WE HAVE NOT BEEN ABLE TO PURCHASE A (DG-47) ADEL CLAMP FROM ANY OF OUR SUPPLIERS.  AS NOW, WE HAVE TO RESORT TO REDRILLING THE SCREW HOLE AND TRIMMING THE END OFF.  (K)
